Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8279
Title: Linearizations, normalizations and isochrones of planar differential systems
Authors: Sabatini, Marco
Keywords: planar systemsperiod function
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Marco Sabatini, "Linearizations, normalizations and isochrones of planar differential systems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 153–171.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: In the first section we collect some unpublished results presented in [17], related to linearizations and normalizations of planar centers. In the second section we consider both the problem of finding isochrones of isochronous systems (centers or not) and its inverse, i.e. given a family of curves filling an open set, how to construct a system having such curves as isochrones. In particular, we show that for every family of curves y = mx+d(x), m ∈ IR, there exists a Liénard system having such curves as isochrones.
URI: http://hdl.handle.net/10077/8279
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Sabatini_RIMUT44.pdf326.22 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

626
checked on Apr 11, 2019

Download(s)

631
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.